MathSciNet Relay Station
MathSciNet bibliographic data
MR1267133 34K15 (34C25 34K20)
Zhao, Jie Min; Huang, Ke Lei; Lu, Qi Shao The existence of periodic solutions for a class of functional-differential equations and their application. Appl. Math. Mech. (English Ed.) 15 (1994), no. 1, 49–59; translated from Appl. Math. Mech. 15 (1994), no. 1, 49--58(Chinese)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement